MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mat.0000000000000175

Медицинская библиотека · ASAIO journal (American Society for Artificial Internal Organs : 1992) · 2015

Dobutamine induced eosinophilic myocarditis and right heart failure requiring emergent biventricular assist device implantation.

Raje Vikram P, Lewis Neil P, Katlaps Gundars J, Quader Mohammed A, Shah Keyur B, Mankad Anit K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Dobutamine is a rare and unrecognized cause of eosinophilic myocarditis (EM). It is even more unique for it to cause significant clinical deterioration. Patients with end stage cardiomyopathy have very little cardiac reserve and dobutamine induced myocarditis may cause enough harm to require urgent mechanical circulatory support. We describe a man with dilated cardiomyopathy that developed accelerated clinical deterioration from dobutamine induced EM. He had a predominance of right heart failure, requiring an urgent biventricular assist device and acutely responded to withdrawal of dobutamine.

Для цитирования: Raje Vikram P, Lewis Neil P, Katlaps Gundars J, Quader Mohammed A, Shah Keyur B, Mankad Anit K. Dobutamine induced eosinophilic myocarditis and right heart failure requiring emergent biventricular assist device implantation.. ASAIO journal (American Society for Artificial Internal Organs : 1992). 2015. DOI: 10.1097/mat.0000000000000175.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.